Alert archive / Georgia / Frost Advisories in 2018

Frost Advisory 1, NWS Charleston, SC

March 4, 20188 counties in Georgia; 5 counties in South Carolina

NWS Charleston, SC issued this frost advisory at Mar 4, 2018, 3:15 PM EST for 8 counties in Georgia; 5 counties in South Carolina. It took effect at Mar 5, 2018, 3:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2018, 3:15 PM EST (20:15 UTC)
In effect from
Mar 5, 2018, 3:00 AM EST
Expired
Mar 5, 2018, 9:00 AM EST
In force
6 hr
Issued by
NWS Charleston, SC

Counties Bulloch County, GA, Candler County, GA, Effingham County, GA, Evans County, GA, Jenkins County, GA, Long County, GA, Screven County, GA, Tattnall County, GA, Allendale County, SC, Berkeley County, SC, Colleton County, SC, Dorchester County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.3 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2018-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2018-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2447 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

009 
WWUS72 KCHS 042015
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
315 PM EST Sun Mar 4 2018

GAZ087-088-099>101-115-SCZ040-042>045-047-050415-
/O.NEW.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Evans-Allendale-Hampton-
Inland Colleton-Dorchester-Inland Berkeley-Inland Jasper-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Claxton, Allendale, Hampton, Yemassee, 
Walterboro, Saint George, Summerville, Goose Creek, 
Moncks Corner, and Ridgeland
315 PM EST Sun Mar 4 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST MONDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 3 AM to 9 AM EST Monday.

* LOCATIONS...Mainly inland from Highway 17 and north of
  Interstate 16. 

* TEMPERATURES...In the mid 30s.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
5 follow-up statements
595 
WWUS72 KCHS 042258
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
558 PM EST Sun Mar 4 2018

SCZ043>045-050700-
/O.UPG.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
/O.NEW.KCHS.FZ.W.0001.180305T0800Z-180305T1400Z/
Inland Colleton-Dorchester-Inland Berkeley-
Including the cities of Walterboro, Saint George, Summerville, 
Goose Creek, and Moncks Corner
558 PM EST Sun Mar 4 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST MONDAY...

The National Weather Service in Charleston has issued a Freeze
Warning, which is in effect from 3 AM to 9 AM EST Monday. The
Frost Advisory is no longer in effect.

* LOCATIONS...Much of Berkeley, Dorchester and Colleton Counties 
  away from Lakes Marion and Moultrie.

* TEMPERATURES...Around freezing along with scattered to 
  widespread frost.

* TIMING...Expect a light freeze of 1 to 3 hours.

* IMPACTS...Freezing temperatures could kill sensitive  
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ116-118-138-050700-
/O.EXA.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Inland Bryan-Inland Chatham-Inland Liberty-
Including the cities of Pembroke, Richmond Hill, Garden City, 
Pooler, Savannah, Hinesville, and Fort Stewart
558 PM EST Sun Mar 4 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST MONDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 3 AM to 9 AM EST Monday.

* LOCATIONS...Much of interior Southeast Georgia west of
  Interstate 95.

* TEMPERATURES...In the mid 30s resulting in scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$

SCZ050-052-050700-
/O.EXA.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Charleston-Tidal Berkeley-
Including the cities of Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
558 PM EST Sun Mar 4 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST MONDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 3 AM to 9 AM EST Monday.

* LOCATIONS...Charleston County and southern Berkeley County
  inland from Highway 17 and away from the I-26 and I-526 
  corridors. This includes Adams Run, Ravenel, Hollywood, portions
  of West Ashley outside of I-526, Park West, Red Bank Landing 
  and Awendaw.
 
* TEMPERATURES...In the mid 30s with scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$

GAZ087-088-099>101-115-SCZ040-042-047-050700-
/O.CON.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Evans-Allendale-Hampton-
Inland Jasper-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Claxton, Allendale, Hampton, Yemassee, 
and Ridgeland
558 PM EST Sun Mar 4 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
MONDAY...

* LOCATIONS...Much of interior Southeast Georgia west of
  Interstate 95.

* TEMPERATURES...In the mid 30s resulting in scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
696 
WWUS72 KCHS 050244
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
944 PM EST Sun Mar 4 2018

SCZ043>045-051045-
/O.CON.KCHS.FZ.W.0001.180305T0800Z-180305T1400Z/
Inland Colleton-Dorchester-Inland Berkeley-
Including the cities of Walterboro, Saint George, Summerville, 
Goose Creek, and Moncks Corner
944 PM EST Sun Mar 4 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
MONDAY...

* LOCATIONS...Much of Berkeley, Dorchester and Colleton Counties 
  away from Lakes Marion and Moultrie.

* TEMPERATURES...29 to 32 degrees along with scattered to 
  widespread frost.

* TIMING...Expect a freeze of 2 to 4 hours.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ114-137-140-051045-
/O.EXA.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Tattnall-Long-Inland McIntosh-
Including the cities of Reidsville, Ludowici, and Townsend
944 PM EST Sun Mar 4 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EST MONDAY...

The National Weather Service in Charleston has issued a Frost
Advisory, which is in effect from 3 AM to 9 AM EST Monday.

* LOCATIONS...Much of interior Southeast Georgia west of I-95.

* TEMPERATURES...In the mid 30s resulting in scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$

GAZ087-088-099>101-115-116-118-138-SCZ040-042-047-051045-
/O.CON.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Evans-Inland Bryan-
Inland Chatham-Inland Liberty-Allendale-Hampton-Inland Jasper-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Claxton, Pembroke, Richmond Hill, 
Garden City, Pooler, Savannah, Hinesville, Fort Stewart, 
Allendale, Hampton, Yemassee, and Ridgeland
944 PM EST Sun Mar 4 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
MONDAY...

* LOCATIONS...Much of interior Southeast Georgia west of I-95.

* TEMPERATURES...In the mid 30s resulting in scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$

SCZ050-052-051045-
/O.CON.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Charleston-Tidal Berkeley-
Including the cities of Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
944 PM EST Sun Mar 4 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
MONDAY...

* LOCATIONS...Charleston County and southern Berkeley County
  inland from Highway 17 and away from the I-26 and I-526 
  corridors. This includes Adams Run, Ravenel, Hollywood, portions
  of West Ashley outside of I-526, Park West, Red Bank Landing 
  and Awendaw. 

* TEMPERATURES...In the mid 30s with scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
739 
WWUS72 KCHS 050604
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
104 AM EST Mon Mar 5 2018

SCZ043>045-051400-
/O.CON.KCHS.FZ.W.0001.180305T0800Z-180305T1400Z/
Inland Colleton-Dorchester-Inland Berkeley-
Including the cities of Walterboro, Saint George, Summerville, 
Goose Creek, and Moncks Corner
104 AM EST Mon Mar 5 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...Much of Berkeley, Dorchester and Colleton Counties 
  away from Lakes Marion and Moultrie.

* TEMPERATURES...29 to 32 degrees along with scattered to 
  widespread frost.

* TIMING...Expect a freeze of 2 to 4 hours.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042-047-051400-
/O.CON.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Jasper-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
and Ridgeland
104 AM EST Mon Mar 5 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...Much of interior Southeast Georgia west of I-95.

* TEMPERATURES...In the mid 30s resulting in scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$

SCZ050-052-051400-
/O.CON.KCHS.FR.Y.0001.180305T0800Z-180305T1400Z/
Charleston-Tidal Berkeley-
Including the cities of Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
104 AM EST Mon Mar 5 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...Charleston County and southern Berkeley County 
  inland from Highway 17 and away from the I-26 and I- 526 
  corridors. This includes Adams Run, Ravenel, Hollywood, 
  portions of West Ashley outside of I-526, Park West, Red Bank 
  Landing and Awendaw.

* TEMPERATURES...In the mid 30s with scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
364 
WWUS72 KCHS 051137
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
637 AM EST Mon Mar 5 2018

SCZ043>045-051400-
/O.CON.KCHS.FZ.W.0001.000000T0000Z-180305T1400Z/
Inland Colleton-Dorchester-Inland Berkeley-
Including the cities of Walterboro, Saint George, Summerville, 
Goose Creek, and Moncks Corner
637 AM EST Mon Mar 5 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...Much of Berkeley, Dorchester and Colleton Counties 
  away from Lakes Marion and Moultrie.

* TEMPERATURES...29 to 32 degrees along with scattered to 
  widespread frost.

* TIMING...Expect a freeze of 2 to 4 hours.

* IMPACTS...Freezing temperatures could kill sensitive 
  vegetation and damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation and cover
unprotected outdoor plumbing.

&&

$$

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042-047-051400-
/O.CON.KCHS.FR.Y.0001.000000T0000Z-180305T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Jasper-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
and Ridgeland
637 AM EST Mon Mar 5 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...Much of interior Southeast Georgia west of I-95.

* TEMPERATURES...In the mid 30s resulting in scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$

SCZ050-052-051400-
/O.CON.KCHS.FR.Y.0001.000000T0000Z-180305T1400Z/
Charleston-Tidal Berkeley-
Including the cities of Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
637 AM EST Mon Mar 5 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* LOCATIONS...Charleston County and southern Berkeley County 
  inland from Highway 17 and away from the I-26 and I- 526 
  corridors. This includes Adams Run, Ravenel, Hollywood, 
  portions of West Ashley outside of I-526, Park West, Red Bank 
  Landing and Awendaw.

* TEMPERATURES...In the mid 30s with scattered frost.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to protect sensitive outdoor vegetation.

&&

$$
179 
WWUS72 KCHS 051332
NPWCHS

URGENT - WEATHER MESSAGE
National Weather Service Charleston SC
832 AM EST Mon Mar 5 2018

SCZ043>045-051445-
/O.EXP.KCHS.FZ.W.0001.000000T0000Z-180305T1400Z/
Inland Colleton-Dorchester-Inland Berkeley-
Including the cities of Walterboro, Saint George, Summerville, 
Goose Creek, and Moncks Corner
832 AM EST Mon Mar 5 2018

...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING...


$$

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042-047-051445-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-180305T1400Z/
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Jasper-
Including the cities of Millen, Sylvania, Metter, Statesboro, 
Rincon, Springfield, Reidsville, Claxton, Pembroke, 
Richmond Hill, Garden City, Pooler, Savannah, Ludowici, 
Hinesville, Fort Stewart, Townsend, Allendale, Hampton, Yemassee,
and Ridgeland
832 AM EST Mon Mar 5 2018

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...


$$

SCZ050-052-051445-
/O.EXP.KCHS.FR.Y.0001.000000T0000Z-180305T1400Z/
Charleston-Tidal Berkeley-
Including the cities of Charleston, North Charleston, 
Mount Pleasant, and Daniel Island
832 AM EST Mon Mar 5 2018

...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Mar 4, 12:37 PM EST, 2 hours 38 minutes earlier.

Area forecast discussion, Mar 4, 12:37 PM EST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1237 PM EST Sun Mar 4 2018

.SYNOPSIS...
High pressure will remain over the region through Monday. A
cold front will move through Tuesday and Tuesday night,
followed by high pressure. A storm system could affect the
region next weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Surface high pressure will encompass the eastern half of the
country today, providing quiet and cool conditions. Deep dry
air will keep skies clear through the day. Despite full
sunshine, northerly flow will keep temperatures below normal.
Highs will top out in the low to mid 60s, highest near the
Altamaha. Gusty north winds should continue to subside this
afternoon as the pressure gradient relaxes. Ongoing forecast was
in good shape, so very little changes were needed with the
early afternoon update.

Tonight: High pressure will remain in control across the
forecast area with a slackening pressure gradient expected. The
result will be cooler lows due to the presence of good
radiational cooling conditions. Mid to upper 30's will be
prevalent, with some of the typical cool/sheltered locations
approaching the low 30's. With calm winds expected and
rebounding dew points, frost will be a much greater possibility.
Will continue to maintain patchy frost for much of the area
with a mention in the Hazardous Weather Outlook.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
A broad upper level ridge on Monday will gradually weaken as an
upper trough approaches from the west. Weak cold air advection
will persist through early Monday afternoon as Canadian high
pressure continues to build from the north. A more neutral
advection regime will setup late Monday afternoon as the surface
high shifts southeast and modifies. Some mid and high level
clouds will drift in late in the day. Highs will range from
lower 60s north to upper 60s south.

Shortwave energy will lift northeast through the area on
Tuesday ahead of the main upper trough. This will push a cold
front into the area during the day, slowly moving across the
forecast area through Tuesday evening. There are slight timing
differences between the GFS and the ECMWF, the GFS a bit faster
with the precipitation moving offshore. We show the highest PoPs
Tuesday afternoon and evening during which there is better
model agreement. Although some precipitation could linger into
the overnight hours, we only show 20-30% chances over land areas
after midnight. There is practically no instability depicted in
model data, thus we left out mention of thunder. PWATs will
briefly surge to around 1.2" late Tuesday, during which a few
showers could be heavy. Latest WPC QPF shows total amounts
ranging from near one inch inland to half an inch closer to the
coast. If this occurs, this would be the most rainfall in more
than three weeks.

Despite a cold front passage late Tuesday night, we anticipate
high temps on Wednesday to reach the middle 60s due to a
pronounced downslope wind component above the surface. Clearing
and drying will occur through the day, along with breezy
conditions in the afternoon.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
A broad upper trough will prevail Wednesday night through
Friday while cool Canadian high pressure expands across the
eastern half of the country. Dry weather and below normal temps
are expected. A potent upper trough may approach next weekend
while the surface high moves offshore. Temperatures should warm
up considerably due to southerly low-level flow. Low pressure
moving out of the Gulf could bring unsettled weather at some
point next weekend.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR will prevail at KCHS and KSAV through 18z Monday. Gusty
north winds at KCHS will subside through the afternoon.

Extended Aviation Outlook: A cold front will sweep across the
area Tuesday evening, bringing showers and possible brief flight
restrictions. Gusty offshore winds are expected on Wednesday.

&&

.MARINE...
Today: Northerly winds will continue to subside through the
afternoon as the pressure gradient relaxes, allowing the Small
Craft Advisories to end at 5 PM for AMZ352 and 354. Elevated
seas are expected to persist, so the advisories for the
Charleston county waters and outer GA waters will continue.

Tonight: Improving conditions will continue as the pressure
gradient weakens across the local waters. In fact, winds could
drop off to 10- 15 knots for portions of the waters by late
tonight. Seas will steadily drop off as well, and the Small
Craft Advisory for the Charleston County waters should be able
to come down late.

Marine conditions will gradually improve Monday and Monday
night before SW winds strengthen ahead of a cold front on
Tuesday. We may need another round of Small Craft Advisories for
portions of the SC nearshore waters Tuesday into Tuesday night.
Gusty offshore winds behind the front on Wednesday look close
to advisory criteria as well. Meanwhile on the offshore GA
waters we hold onto a Small Craft Advisory through Thursday
night in response to a combination of 25 kt wind gusts and
persistent 6+ ft seas.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory until 5 PM EST this afternoon for AMZ352-
     354.
     Small Craft Advisory until 6 AM EST Friday for AMZ374.
     Small Craft Advisory until 5 AM EST Monday for AMZ350.

&&

NEAR TERM...ECT
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...BSH/JRL
MARINE...ECT/JRL
Hazardous weather outlook, Mar 4, 3:42 AM EST, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
342 AM EST Sun Mar 4 2018

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
050845-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
342 AM EST Sun Mar 4 2018

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Today and Tonight.

Frost: Low temperatures in the mid 30s, combined with clear skies
and light winds could result in scattered frost beginning late Sunday
night and into Monday morning. A Frost Advisory could eventually be
needed.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-GAZ117-119-139-141-SCZ048>051-050845-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
342 AM EST Sun Mar 4 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 5:58 PM ESTFreeze WarningCHSBerkeley, Colleton, Dorchester15 hr

Nearby

Frost Advisories in Georgia, 2018Frost Advisories in South Carolina, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.